# SDR SWAA2021072092792

- Difficulty date: June 16, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Bent
- Location: Bs 500d S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SIDEWALL ATTACH ANGLE COMMON TO FRAME AT STA 500D; RBL 28; BETWEEN STR 26R AND 25R; IS DENTED AND BENT; MARKED. / REMOVED AND REPLACED FWD CARGO SIDEWALL ATTACH ANGLE STA 500D R/H SIDE IAW SRM 51-40-02-0G-0 AND AIPC 53-11-00-35A.
